Dyslipidemia.

Dyslipidemia indicates abnormally elevated levels of cholesterol or lipids in the blood. It can be caused by obesity, diabetes, a sedentary lifestyle, genetics, hypothyroidism, alcohol consumption, or polycystic ovarian syndrome. The consequences of dyslipidemia are the development of peripheral arterial disease, premature atherosclerosis, and stroke. It can be treated by taking statins with other cholesterol-lowering drugs and with lifestyle modification.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am a 33-year-old man experiencing palpitations and shoulder joint pain regularly at night. What could be the reason?

Query: Hello doctor, I am a 33-year-old unmarried man with a height of 6 feet and 1 inch and weighing around 95 Kg. For the last few days, I have been having palpitations and pain in the shoulder joint regularly during the night; however, during the day, it is normal. All my tests are in the higher range l...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I went through your query, and from what you have mentioned, it appears to be dyslipidemia. The palpitations are due to high cholesterol levels. My advice: Consult your specialist doctor, talk to them and take medication after their consent. Take tablet Simvastat...  Read Full »

I am 6 feet tall with 95 kg. How can I lose weight?

Query: Hello doctor, My height is 6 feet 1 inch, and weight is 95 kg. My TSH level is 16 and T3, T4 levels are normal. I want to lose weight. Please tell me how much carbohydrates and protein I need to take. I just started exercise couple of days ago. Can I take Whey protein?  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you have hypothyroidism, dyslipidemia and raised liver enzymes.Firstly, you must take tablet Thyronorm (Levothyroxine sodium) 75 mcg once daily early morning on waking up and then avoid eating a...  Read Full »

My doctor recommended Atocor 10 for irregularities in lipid profile. Can I take it while I am breastfeeding my baby?

Query: Hi doctor, I am a 32-year-old lactating mother. I am into my fourth month of postpartum. Recently I developed pain on the right side under ribs. On ultrasound, it was revealed that I am having gallstones of size 2 to 3 mm. So I consulted a general physician, and she advised me to take a lipid pro...  Read Full »


Dr. Utkarsh Sharma

Answer: Hi, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. Atorvastatin is generally not recommended while breastfeeding. Some degree of dyslipidemia can be managed by lifestyle modification as well. Kindly share your investigation results.  Read Full »

I am under medication for hypothyroidism and high BP. What should I do?

Query: Hello doctor, I am a 47 year old male. I am having hypothyroidism and high BP from the last 15 years. My height is 5 feet and 6 inches and weight is 82 kg. I am taking Thyronorm 125 mcg and Telsartan H80 daily. I am attaching my recent blood reports. Please guide on what I should do.  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I read your query about your health conditions and saw the detailed reports which you have attached (attachment removed to protect patient identity). It appears that you have hypothyroidism, hypertension, and dyslipidemia. Your thyroid function test shows tha...  Read Full »

My attached report shows mild non-alcoholic fatty liver disease. How to treat it?

Query: Hello doctor, I am a 32 year old male, and I weigh 84 kg. I have a history of asthma, for which I use Salbutamol. I also have eczema and alopecia, for which I use topical Hydrocortisone and Finasteride 1 mg respectively. I do not smoke or drink. My last routine investigation, which I did last year,...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I just read your query and saw your reports (attachment removed to protect patient identity). It appears that you do have a very high cholesterol and high LDL levels, which indicate that you have dyslipidemia. Your ultrasound also shows non-alcoholic fatty liver dise...  Read Full »

Does vitamin D deficiency increase cholesterol levels?

Query: Hi doctor, I did my routine blood test today. I am attaching my reports. My cholesterol is above the normal level. I have vitamin D deficiency and have completed a three-month course (weekly once a tablet-16000 IU). Should I continue the same again for another three months? Also, I am concerned abou...  Read Full »


Dr. Yermal Tanmai Deelip

Answer: Hi, Welcome to icliniq.com. I went through your query and also reviewed your available reports (attachments removed to protect the patient's identity). Please attach your vitamin D level also so that I can comment on it. But the actual dose of vitamin D3 is 60000 IU once a week for five weeks. You...  Read Full »

What is the cause for my chest pain, heart congestion, and breathlessness?

Query: Hello doctor, For the past two years, I have been experiencing on and off chest pains and discomfort. There are times when I will just be sitting down and my heart just feels congested with dull pain. Especially when trying to exercise, even fairly mild exercising, I have had episodes of what see...  Read Full »


Dr. Yermal Tanmai Deelip

Answer: Hello, Welcome to icliniq.com. I have gone through your query. It seems that you have had multiple episodes of chest pain and discomfort in the past couple of years. I need to know some more details about your complaints. First of all, I would like to know your age. What all cardiac risk facto...  Read Full »

What is the treatment option for Parkinson's disease other than Levodopa?

Query: Hi doctor, I feel extreme fatigue in the morning. I have tremor and right leg tingling. I am experiencing brain fog, Parkinson like symptoms but I did not feel any improvement with Levodopa. My manganese levels are high. Please help.  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I want to assure you that do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

Can drinking alcohol increase blood sugar levels?

Query: Hello doctor, I am 50 years old. I have done my sugar test last week which showed high blood sugar value and high cholesterol. My doctor advised me to test because I had irritation while urinating. My doctor prescribed me to take Cumet-SR tablets. My weight is 85 kg and height 5.8 feet. I have few ...  Read Full »


Dr. Sumit Srivastava

Answer: Hi, Welcome to icliniq.com. I have gone through your complaint and seen your reports (attachment removed to protect patient identity). It suggests that you have diabetes and dyslipidemia. Your irritation in urine is due to infection in urinary tract which is common in diabetes patient. You need...  Read Full »

Which medicine can be used to get a proper erection?

Query: Hi doctor, I am a married guy of 32 years old. For the past two to three years, I am facing problem to get proper erection. I have already consulted a doctor and he asked me to get some tests done such as cholesterol, sugar and BP. We found that the triglyceride value is more than 350 mg/dL. He advi...  Read Full »


Dr. Saraswat Kumarshri Shriniwas

Answer: Hi, Welcome to icliniq.com. You are facing both premature ejaculation and erectile dysfunction. Duralast (Dapoxetine) helps with premature ejaculation, but could worsen the problem of erectile dysfunction. For this, you need to take tablet Forzest (Tadalafil) 20 mg along with Duralast one hour befo...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.